INDIAN INSTITUTE OF SCIENCE EDUCATION & RESEARCH, MOHALI
  Dr. Chanchal Kumar


   Associate Professor (Mathematics) & Dean (Academics)
   Knowledge city, Sector 81, SAS Nagar,
   Manauli PO 140306

   Emai: chanchal[at]iisermohali.ac.in
   Web:
   Telefax: +91-172-2240266
   Mob: (0) 9417702970

Research Area: Algebraic Geometry and Combinatorial Commutative Algebra

My research interest in algebraic geometry includes study of moduli space of vector bundles, Geometric Invariant Theory and Classical Algebraic Geometry.

For the last five years, I have been interested in some aspects of Combinatorial Commutative Algebra; namely, the study of free resolutions of monomial ideals, computation of their Betti numbers and relationship between their combinatorial and algebraic properties.

Selected Publications

  • Invariant vector bundles of rank-2 on hyperelliptic curves,Michigan Math.J. 47 (2000), 575-584
  • Linear systems and quotients of Projective space, Bulletin London Math. Soc. 35 (2003), 152-160
  • Nearly extremal Cohen-Macaulay and Gorenstein Algebras, Bulletin Australian Math. Soc. 75 (2007), 211-219 jointly with P. Singh and A. Kumar
  • Deficiently extremal Cohen-Macaulay Algebras, Proc. Indian Acad. Sci. (Math. Sci.) Vol. 120, No. 2, April 2010, (jointly with P. Singh)
  • On Moduli spaces of Parabolic Vector bundles of rank 2 over Complex projective line, Michigan Math. J. Vol. 59 (2010), 467-479, (jointly with I. Biswas and Y.I. Holla)

back to faculty page